# SDR DALA1143340907

- Difficulty date: July 9, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 63,990 hours, 49,708 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 19DE INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY DUE TO BROKEN WIRES.  OPERATION OF LIGHT NOW CHECKS OK.
